# SDR CA070717002

- Difficulty date: July 4, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120T01P02
- Part serial: 123912265
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) STARTING T/O, NR 1 ENGINE DID NOT RESPOND TO THROTTLE IN TOGA POSTION.  ENGINE REMAINED AT IDLE. AFTER 10 SECONDS L ENGINE FLAMEOUT CAUTION MSG. T/O ABORTED AT 40 KNOTS.  MDC (MAINTENANCE DIAGNOSTICS COMPUTER) INTERROGATED BY MAINTENANCE. FAULT CODE 353 BIT 29 SET, FMU CMD/POS DISAGREE (WF METERING VALVE ACTUAL POSITION DOES NOT MATCH EXPECTED POSITION BASED ON COMMAND).   SUSPECT WF METERING VALVE TORQUE MOTOR. SUSPECT FAULTY COMPONENT: FMU 4120T01P02).  FMU P/N4120T01P02  S/N12391265 REMOVED AND CHANGED IAW AMM 73-21-02-400-801-A01. ENGINE LEAK CHECKED AND FUNCTIONED SATISFIED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070717002)
